Pacific Journal of Mathematics

Fixed point sets of $1$-dimensional Peano continua.

John R. Martin and E. D. Tymchatyn

Article information

Source
Pacific J. Math., Volume 89, Number 1 (1980), 147-149.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102779377

Mathematical Reviews number (MathSciNet)
MR596925

Zentralblatt MATH identifier
0438.54033

Subjects
Primary: 54H25: Fixed-point and coincidence theorems [See also 47H10, 55M20]
Secondary: 54F20

Citation

Martin, John R.; Tymchatyn, E. D. Fixed point sets of $1$-dimensional Peano continua. Pacific J. Math. 89 (1980), no. 1, 147--149. https://projecteuclid.org/euclid.pjm/1102779377


Export citation

References

  • [1] R. H. Bing, Partitioning continuous curves, Bull. Amer. Math. Soc, 58 (1952), 536-556.
  • [2] S. T. Hu, Theory of Retracts, Wayne State University Press, Detroit, 1965.
  • [3] J. R. Martin, Fixed point sets of Peano continua, Pacific J. Math., 74 (1978), 163-166.
  • [4] J. R. Martin and S. B. Nadler, Jr., Examples and questions in the theory of fixed point sets, Canad. J. Math., 31 (1979), 1017-1032.
  • [5] L.E. Ward, Jr., Fixed point sets, Pacific J. Math., 47 (1973), 553-565.
  • [6] G. T. Whyburn, Analytic Topology, Amer. Math. Soc, Colloquium Publications, Vol.